Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heldav

bad reaction

hey folks!

ive just joined and noticed everyone has had great results :clap:

i was wondering if any one else has had a rough time with roaccutane?

im a 20year old female and weigh 10stone. i was put on 60mg of roaccutane for 2months, after getting severe dry skin and eczema my dose was reduced to 50mg. by the end of month 3 my dose was reduced to 30 mg due to the skin on my arms and legs looking and feeling like id spilt boiling water on them. id also developed the unusual side effect of my nails digging into my fingers and toes giving great discomfort. im now half way through month 4 and this is meant to be the last month but im still getting the odd spot, my skin does look a bit better but not as good a result as i was hoping for! :doubt: was i expecting too much, too fast?

i still think roaccutane is a great treatment tho! :cool:

has anyone else had any of the following due to roaccutane:

eczema

ingrowing nails

rash

my dermotologist is now sending my blood to see if there is any internal damage due to my severe external side effects.

im really interested to see if anyone else is going through this too.

please reply. :wub:

Share this post


Link to post
Share on other sites

When I took accutane, my entire face and neck area looked like tree bark. This horrible eczema that I suffered during childhood came back, and I felt my body dried up, from head to toe, inside nose, eyes, and entire skin. It is very surprising that you are still having side effects after four months even at decreased dose. Eczema and rash are common when a person is on accutane. But I have never heard about ingrowing nails. At least, my nails were fine.

I wish you a good luck with your blood test.

Share this post


Link to post
Share on other sites

wow i didn't know that those were also side effects to the accutane, all i got was a really dry nose (i got a few nosebleeds during the night) the first 2 months, and really chapped lips, and dry skin but that's it. sorry to hear that u aren't doing so well with the side effects

Share this post


Link to post
Share on other sites

thanks for your replys!

yeah it is weird, but ive not got long to go now - only 20 days!

i think my skin is getting better coz people are saying it looks smoother, its the scars that make it look crap. they should fade though- if so the side effects will have been worth it! :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×